MathSciNet Relay Station
MathSciNet bibliographic data
MR1771571 (2001h:37095) 37F30 (30C65)
Kallunki, Sari; Koskela, Pekka Exceptional sets for the definition of quasiconformality. Amer. J. Math. 122 (2000), no. 4, 735–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement